# SDR HALA2016021800050

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,579 hours, 9,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0208F809
- Condition: Malfunctioned
- Location: Left
- Part time: 22,043 hours, 3,766 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT FMC FAIL LIGHT ON.  REPLACED CAPT'S FMC IAW AMM 34-61-01. GROUND CHECK OK.
